# SDR ASAA0944566

- Difficulty date: February 18, 2009
- Submitted: March 3, 2009
- Operation: Air carrier
- Aircraft: N785AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 27628
- Aircraft time: 40,959 hours, 22,600 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 65528769
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR WEB STA 986 992 LBL 45 CORRODED.  REMOVED SHEAR WEB, FABRICATED AND INSTALLED NEW SHEAR WEB IAW B737 400 SRM 51 40 02.
